# SDR 2002UALA01480

- Difficulty date: September 21, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 36,683 hours, 21,219 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 189915
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO LANDING GEAR FAILED TO RETRACT.  REPLACED S106 SWITCH.
